Well papadaddy, the easy answer to that question would be a return of the symptoms that initiated your taking Effexor in the first place. Speaking from my experiences, every time I stopped my antidepressant, my symptoms returned worse than ever. I was on every type of antidepressant for severe major depressive episodes. That being said, there are many reasons to be on Effexor, including chronic pain, etc.
I could use a bit more information to help further. I have been depressed or manic for over 40 years and have tried every type of medication associated with my varied mental illnesses. Would like to help you out, now I am a disabled nurse. Let me know how you are doing.
Hope I was a bit helpful. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2011 • 6 answers
Posted 5 Nov 2011 • 2 answers
Posted 19 Dec 2011 • 1 answer
Effexor XR - I'm on my third day of effexor withdrawals which has been worse so far. I was on 450mg?
Posted 11 Feb 2013 • 5 answers
Posted 22 Aug 2016 • 2 answers